Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 307, NWS Tulsa, OK

December 23, 2015Choctaw County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Dec 23, 2015, 4:58 AM CST for Choctaw County, Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 23, 2015, 4:58 AM CST (10:58 UTC)
Expired
Dec 23, 2015, 5:45 AM CST
In force
47 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Possible
Hail
0.88 in
Wind
60.0 mph

County Choctaw County, OK

The radar

The Western Arkansas radar (KSRX), 177 km from the middle of the area, began a volume at 11:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 11.0 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 288 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1757 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
288 m²/s²
0-3 km storm-relative helicity
311 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

466 
WUUS54 KTSA 231058
SVRTSA
OKC023-231145-
/O.NEW.KTSA.SV.W.0307.151223T1058Z-151223T1145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
458 AM CST WED DEC 23 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CHOCTAW COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 545 AM CST

* AT 458 AM CST...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF
  GOODLAND...MOVING NORTHEAST AT 65 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  HUGO...                           FORT TOWSON...
  SAWYER...                         HUGO LAKE STATE PARK...
  RAYMOND GARY STATE PARK...        GOODLAND...
  GRANT...                          ORD...
  SWINK...                          FALLON...
  FROGVILLE...                      HUSKEY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3389 9546 3387 9550 3389 9551 3388 9555
      3393 9556 3394 9561 3416 9531 3416 9516
      3394 9516 3396 9523 3394 9525 3390 9526
      3391 9527 3390 9528 3387 9529 3389 9533
      3387 9534 3387 9545
TIME...MOT...LOC 1058Z 233DEG 58KT 3383 9549 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$
2 follow-up statements
940 
WWUS54 KTSA 231108
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
508 AM CST WED DEC 23 2015

OKC023-231145-
/O.CON.KTSA.SV.W.0307.000000T0000Z-151223T1145Z/
CHOCTAW OK-
508 AM CST WED DEC 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CST
FOR EASTERN CHOCTAW COUNTY...

AT 508 AM CST...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF RAYMOND GARY STATE PARK...MOVING NORTHEAST AT 65 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
HUGO...                           FORT TOWSON...
SAWYER...                         HUGO LAKE STATE PARK...
RAYMOND GARY STATE PARK...        GOODLAND...
GRANT...                          ORD...
SWINK...                          FALLON...
FROGVILLE...                      HUSKEY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3389 9546 3387 9550 3389 9551 3388 9555
      3393 9556 3394 9561 3416 9531 3416 9516
      3394 9516 3396 9523 3394 9525 3390 9526
      3391 9527 3390 9528 3387 9529 3389 9533
      3387 9534 3387 9545
TIME...MOT...LOC 1108Z 233DEG 58KT 3393 9533 

HAIL...1.00IN
WIND...60MPH
 
$$
856 
WWUS54 KTSA 231142
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
542 AM CST WED DEC 23 2015

OKC023-231152-
/O.EXP.KTSA.SV.W.0307.000000T0000Z-151223T1145Z/
CHOCTAW OK-
542 AM CST WED DEC 23 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHOCTAW COUNTY WILL
EXPIRE AT 545 AM CST...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3389 9546 3387 9550 3389 9551 3388 9555
      3393 9556 3394 9561 3416 9531 3416 9516
      3394 9516 3396 9523 3394 9525 3390 9526
      3391 9527 3390 9528 3387 9529 3389 9533
      3387 9534 3387 9545
TIME...MOT...LOC 1140Z 233DEG 58KT 3393 9533 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 23, 2:24 AM CST, 2 hours 34 minutes earlier.

Area forecast discussion, Dec 23, 2:24 AM CST, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
224 AM CST WED DEC 23 2015

.DISCUSSION...
Low level moisture surging north this morning into Southeast Oklahoma
with dew-points increasing into the lower 60s with surface based
cape approaching 1000 j/kg near the Red River. Wind fields remain
strong and therefore an isolated tornado threat will persist across
aforementioned area through the early morning hours. In addition,
a few storms could produce marginally severe hail/wind. This
activity is expected to shift east of the region by mid morning
with the severe threat ending.

Unseasonably warm weather will continue for the next few days ahead
of the much discussed storm system moving out of the desert Southwest
into the weekend. A very significant flash flooding/river flooding
event appears likely Saturday into Sunday as a potent upper low
lifts northeast across Western Texas and approaches the region
from the southwest. Widespread 5 to 8 inch rainfall amounts are
expected across a large portion of Eastern Oklahoma and Northwest
Arkansas which will likely lead to dangerous flooding conditions.

One forecasting concern in the coming days will be the exact
track of upper low Sunday night into Monday, which will impact the
overall threat for any winter weather across far Northeast
Oklahoma. GFS is a little faster and further south with low track,
suggesting the potential for precipitation to transition to snow
north of Interstate 44 late Sunday night into Monday. In comparison,
the ECMWF is slower and further north which would indicate all
rain. There is no way to know for sure this far out, however
and more importantly, there is high confidence of a significant
flooding event. Rainfall amounts will continue to be refined in
the coming days including trying the pin down the exact location
of the heavier rainfall axis. Stay tuned.

Upper low will likely move northeast of the region by Monday
night with cooler/dry weather into the middle part of next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   64  40  58  35 /   0   0  10  10
FSM   70  42  65  43 /  30   0  10  10
MLC   68  41  61  44 /   0   0  10  10
BVO   60  31  56  27 /  10   0  10  10
FYV   65  36  61  35 /  30   0  10  10
BYV   67  39  61  36 /  40   0  10  10
MKO   66  39  59  37 /  10   0  10  10
MIO   65  37  58  32 /  10   0  10  10
F10   64  41  59  39 /   0   0  10  10
HHW   70  45  66  46 /  10  10  10  10

&&

.TSA Watches/Warnings/Advisories...
OK...NONE.
AR...NONE.
&&

SHORT TERM...06
LONG TERM....12
Hazardous weather outlook, Dec 23, 4:53 AM CST, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
453 AM CST WED DEC 23 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
453 AM CST WED DEC 23 2015

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...FAR SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE MORNING.

DISCUSSION...
AN AREA OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO
TRANSLATE EASTWARD OUT OF THE AREA LATER THIS MORNING. GUSTY WINDS
ONGOING ACROSS THE REGION WILL CONTINUE. AS TEMPERATURES WARM ONCE
AGAIN TO UNSEASONABLE LEVELS... A LIMITED WILDFIRE DANGER WILL BE
CREATED ACROSS MUCH OF THE AREA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...NO HAZARDS.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY AND TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
WIDESPREAD HEAVY RAINFALL... WITH THE POTENTIAL FOR SEVERE STORMS
WILL EXIST THIS UPCOMING HOLIDAY WEEKEND. HIGH RAINFALL TOTALS AND NEARLY
SATURATED SOILS WILL LEAD TO EXCESSIVE RUNOFF. MAJOR FLOODING OF
RIVERS AND STREAMS AS WELL AS AREAL FLOODING IS EXPECTED FROM THIS
EVENT. THE HIGHEST RAINFALL TOTALS CONTINUE TO BE FORECAST FOR
AREAS ALONG AND SOUTH OF I-44. A WIDESPREAD 4 TO 8 INCHES WILL BE
POSSIBLE OVER THE WEEKEND. PLEASE REFER TO THE LATEST HYDROLOGIC
OUTLOOK ESFTSA FOR THE MOST UP TO DATE FORECAST.

AN ELEVATED SEVERE STORM POTENTIAL WILL ALSO EXIST WITH THIS
SYSTEM ALONG AND SOUTH OF A SURFACE FRONT... WHICH WILL LIKELY BE
SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS. ALL MODES OF SEVERE
WEATHER ARE POSSIBLE... INCLUDING ISOLATED TORNADOES.

EMERGENCY MANAGEMENT PLANNING STATEMENT... THE LATEST
MODEL DATA CONTINUES TO SHOW THE POTENTIAL FOR HEAVY RAIN AND
FLOODING... AS WELL AS SEVERE WEATHER FOR THE UPCOMING HOLIDAY
WEEKEND. CONTINUE TO MONITOR THE LATEST FORECASTS AS DETAILS
CONTINUE TO BE REFINED OVER THE NEXT SEVERAL DAYS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Dec 23, 2:27 AM CST, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
227 AM CST WED DEC 23 2015

OKZ049-230915-
PUSHMATAHA OK-
227 AM CST WED DEC 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PUSHMATAHA COUNTY
UNTIL 315 AM CST...

AT 227 AM CST...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF CLOUDY...MOVING NORTHEAST AT 55 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
CLOUDY...                         SOBOL...
CORINNE...                        HONOBIA...

LAT...LON 3424 9539 3461 9496 3458 9493 3451 9494
      3450 9505 3425 9505 3424 9515 3416 9515
      3416 9528
TIME...MOT...LOC 0827Z 224DEG 49KT 3425 9522
Special weather statement, Dec 23, 2:37 AM CST, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
237 AM CST WED DEC 23 2015

ARZ010-019-029-OKZ068-069-072-074-076-230945-
WASHINGTON AR-CRAWFORD AR-SEBASTIAN AR-ADAIR OK-HASKELL OK-
CHEROKEE OK-SEQUOYAH OK-LE FLORE OK-
237 AM CST WED DEC 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SEBASTIAN...WESTERN
CRAWFORD...SOUTHWESTERN WASHINGTON...SEQUOYAH...LE FLORE...
SOUTHEASTERN CHEROKEE...SOUTHERN ADAIR AND EASTERN HASKELL COUNTIES
UNTIL 345 AM CST...

AT 237 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHWEST OF MARBLE CITY TO 4 MILES EAST OF MC
CURTAIN TO 4 MILES WEST OF OCTAVIA...AND MOVING NORTHEAST AT 55 MPH.

WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
FORT SMITH...                     VAN BUREN...
SALLISAW...                       POTEAU...
CEDARVILLE...                     NATURAL DAM...
GREENWOOD...                      BARLING...
POCOLA...                         MULDROW...
HEAVENER...                       ROLAND...
SPIRO...                          ARKOMA...
PANAMA...                         MANSFIELD...
WISTER...                         HACKETT...
HOWE...                           HARTFORD...

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 7.
 INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 299 AND 328.

LAT...LON 3494 9493 3506 9493 3506 9496 3508 9496
      3566 9491 3593 9431 3537 9429 3497 9423
      3495 9434 3496 9437 3493 9445 3463 9446
      3451 9470 3451 9485
TIME...MOT...LOC 0837Z 239DEG 47KT 3563 9485 3513 9489 3454 9478
Special weather statement, Dec 23, 2:52 AM CST, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
252 AM CST WED DEC 23 2015

ARZ011-019-020-230930-
CRAWFORD AR-MADISON AR-FRANKLIN AR-
252 AM CST WED DEC 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON...NORTHERN
FRANKLIN AND EASTERN CRAWFORD COUNTIES UNTIL 330 AM CST...

AT 252 AM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR MULBERRY...
MOVING NORTHEAST AT 50 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
ALMA...                           MULBERRY...
DYER...                           ST. PAUL...
FERN...                           CASS...
SAINT PAUL...                     TONEY...
DUTTON...                         COMBS...
PLEASANT HILL...                  CRAVENS...
REDDING...                        LONELM...
JETHRO...                         BRASHEARS...
BARNES...                         PARADISE...
BIDVILLE...                       PINEY...

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 13 AND
32.

LAT...LON 3577 9370 3570 9370 3540 9402 3542 9408
      3544 9408 3545 9414 3549 9423 3593 9381
      3577 9364
TIME...MOT...LOC 0852Z 219DEG 44KT 3552 9409
Special weather statement, Dec 23, 2:55 AM CST, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
255 AM CST WED DEC 23 2015

OKZ076-230945-
LE FLORE OK-
255 AM CST WED DEC 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LE FLORE COUNTY
UNTIL 345 AM CST...

AT 255 AM CST...A STRONG THUNDERSTORM WAS LOCATED 13 MILES WEST OF
OCTAVIA...MOVING NORTHEAST AT 50 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
HEAVENER...                       BIG CEDAR...
MUSE...                           OCTAVIA...
HEAVENER RUNESTONE STATE PARK...  HONOBIA...
HODGEN...

LAT...LON 3460 9494 3492 9460 3482 9445 3473 9445
      3451 9472 3451 9494
TIME...MOT...LOC 0855Z 218DEG 44KT 3449 9494
Special weather statement, Dec 23, 3:14 AM CST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
314 AM CST WED DEC 23 2015

ARZ001-002-010-011-019-020-029-OKZ072-076-231015-
WASHINGTON AR-CRAWFORD AR-BENTON AR-SEBASTIAN AR-MADISON AR-
CARROLL AR-FRANKLIN AR-SEQUOYAH OK-LE FLORE OK-
314 AM CST WED DEC 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR MADISON...FRANKLIN...WESTERN
CARROLL...SEBASTIAN...CRAWFORD...BENTON...WASHINGTON...EAST CENTRAL
SEQUOYAH AND NORTHEASTERN LE FLORE COUNTIES UNTIL 415 AM CST...

AT 313 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SPRINGTOWN TO 4 MILES NORTHWEST OF MORGAN
SPRINGS...AND MOVING NORTHEAST AT 65 MPH.

WINDS TO 45 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
FORT SMITH...                     FAYETTEVILLE...
SPRINGDALE...                     ROGERS...
BENTONVILLE...                    VAN BUREN...
BERRYVILLE...                     OZARK...
CHARLESTON...                     HUNTSVILLE...
EUREKA SPRINGS...                 CEDARVILLE...
MOUNTAINBURG...                   NATURAL DAM...
BELLA VISTA...                    GREENWOOD...
LOWELL...                         FARMINGTON...
ALMA...                           PEA RIDGE...

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 42.
 INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 327 AND 328.

LAT...LON 3577 9359 3576 9370 3538 9371 3537 9375
      3542 9380 3531 9381 3532 9392 3523 9392
      3523 9403 3514 9403 3514 9414 3510 9414
      3506 9425 3497 9424 3493 9445 3467 9448
      3630 9446 3650 9427 3650 9357
TIME...MOT...LOC 0913Z 219DEG 57KT 3628 9442 3494 9440
Special weather statement, Dec 23, 4:52 AM CST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
452 AM CST WED DEC 23 2015

OKZ053-231130-
CHOCTAW OK-
452 AM CST WED DEC 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHOCTAW COUNTY UNTIL 530
AM CST...

AT 452 AM CST...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
PARIS...MOVING NORTHEAST AT 65 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
FORT TOWSON...                    SAWYER...
RAYMOND GARY STATE PARK...        HUGO LAKE STATE PARK...
GRANT...                          ORD...
SWINK...                          FALLON...
FROGVILLE...                      HUSKEY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3387 9546 3389 9546 3387 9550 3389 9551
      3388 9555 3393 9556 3394 9554 3416 9523
      3416 9516 3394 9516 3396 9523 3389 9526
      3390 9526 3391 9527 3387 9529 3389 9533
      3387 9534
TIME...MOT...LOC 1052Z 233DEG 58KT 3380 9559

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 1:46 AM CSTSpecial Weather StatementTSALeFlore44 min
Dec 23, 1:47 AM CSTSpecial Weather StatementTSAChoctaw43 min
Dec 23, 1:50 AM CSTSpecial Weather StatementTSAHaskell, Latimer40 min
Dec 23, 2:27 AM CSTSpecial Weather StatementTSAPushmataha48 min
Dec 23, 2:37 AM CSTSpecial Weather StatementTSALeFlore, Sequoyah68 min
Dec 23, 2:55 AM CSTSpecial Weather StatementTSALeFlore50 min
Dec 23, 4:52 AM CSTSpecial Weather StatementTSAChoctaw38 min
Dec 23, 5:36 AM CSTSpecial Weather StatementTSALeFlore39 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.